Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 89, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 20, 2025, 10:02 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2025, 10:02 AM EDT (14:02 UTC)
- Expired
- Sep 21, 2025, 6:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
045 WHUS71 KPHI 201402 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1002 AM EDT Sat Sep 20 2025 ANZ454-210500- /O.NEW.KPHI.SC.Y.0089.250920T1402Z-250921T0300Z/ /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 1002 AM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the first Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 25 kt. For the second Small Craft Advisory, northeast winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the first Small Craft Advisory, until 11 PM EDT this evening. For the second Small Craft Advisory, from 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-210300- /O.EXB.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1002 AM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-210500- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 1002 AM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-210500- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1002 AM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ455-210500- /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1002 AM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...Northeast winds 10 to 15 kt and seas 4 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
243 WHUS71 KPHI 202012 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 412 PM EDT Sat Sep 20 2025 ANZ454-211000- /O.EXT.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/ /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 412 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...For the first Small Craft Advisory, east winds around 15 kt with gusts up to 25 kt. For the second Small Craft Advisory, east winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the first Small Craft Advisory, until 6 AM EDT Sunday. For the second Small Craft Advisory, from 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-211000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 412 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...East winds 10 to 15 kt. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-210300- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 412 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...East winds 10 to 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ455-211000- /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 412 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...Northeast winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-211000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 412 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 5 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
485 WHUS71 KPHI 202340 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 740 PM EDT Sat Sep 20 2025 ANZ431-210045- /O.CAN.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 740 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts are less that 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ454-211000- /O.CON.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/ /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 740 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...East winds around 15 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the first Small Craft Advisory, until 6 AM EDT Sunday. For the second Small Craft Advisory, from 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-211000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 740 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...East winds 10 to 15 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-211000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 740 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 5 to 15 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ455-211000- /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 740 PM EDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT MONDAY... * WHAT...Northeast winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 2 PM Sunday to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
052 WHUS71 KPHI 210739 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 339 AM EDT Sun Sep 21 2025 ANZ454-212000- /O.CON.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/ /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 339 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... * WHAT...East winds around 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the first Small Craft Advisory, until 6 AM EDT early this morning. For the second Small Craft Advisory, from 2 PM this afternoon to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-211000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 339 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ455-212000- /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... * WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 2 PM this afternoon to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-212000- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 339 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
317 WHUS71 KPHI 210954 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 554 AM EDT Sun Sep 21 2025 ANZ454-212300- /O.EXP.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/ /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 554 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... * WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...From 2 PM this afternoon to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-211100- /O.EXP.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 554 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... Wind gusts are less that 25 kt. Therefore, the Small Craft Advisory has been allowed to expire. $$ ANZ455-212300- /O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 554 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT MONDAY... * WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 2 PM this afternoon to 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-212300- /O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 554 AM EDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WHAT...East winds 5 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 6:34 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Sep 20, 6:34 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
634 AM EDT Sat Sep 20 2025
.SYNOPSIS...
A strong high pressure system builds southeastward across the
Middle Atlantic today. The high remains in place through the
weekend before weakening and shifting slowly eastward during the
first half of next week. After it moves away, moderating
temperatures and a few chances for rain are expected.
&&
.NEAR TERM /THROUGH TONIGHT/...
Latest analysis shows the cold front has cleared most of the
region early this morning, and likely clears all remaining areas
by dawn. Surface high pressure continues building southeastward
from Ontario and will end up in northern New England tonight.
Northeasterly winds today will shift to be more easterly
tonight, so as the ocean fetch increases, the chance of some low
cloud development, especially where the fetch is greater in the
Delmarva and southern NJ, increases, but no rain is expected.
Further north, mostly sunny/clear conditions likely prevail
today into this evening, with a bit more cloud cover later
tonight. After starting in the 40s in the Poconos, 50s I-95
corridor away from the urban centers, and 60s Delmarva, urban
centers and immediate NJ coast early this morning, temps will
rebound only to the 70s for most, with coolest readings along
the immediate NJ coast and in the highest elevations of the
Poconos where barely 70 is expected, and upper 70s from Reading
to Philly to Wilmington and down to Easton. Tonight will at
least start with some radiational cooling, so likely another
cooler night with 40s Poconos/NW NJ, 50s I-95 corridor (perhaps
even the urban centers), and 60s confined to lower Delmarva and
immediate NJ coast.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The short term period features mainly dry weather as a surface
high pressure system remains in control. This expansive high
pressure system will be located across the Northeast Sunday and
start to shift east on Monday before a warm front crosses the
region late Monday into Monday night that is attached to a low
pressure system in Canada. On Sunday, we are mostly to partly
sunny with highs mainly in the 70s. For Monday, we are again
mostly to partly sunny with more clouds filtering in throughout
the day ahead of the warm front. There is not much in the form
of precip with this warm front. Winds do start to shift from
more of a northeast direction to be more south to southeast late
Monday as that warm front passes through. Highs on Monday are
again in the 70s. Overnight Monday, clouds continue to filter in
with a slight chance for an isolated shower in our NW zones as
moisture continues to advect into the region. Lows Monday night
are in the upper 50s to low 60s.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Our weather pattern takes a more unsettled turn in the long
term period with multiple days of shower chances. Tuesday is one
of the days with shower potential. We are in the warm sector
Tuesday after the warm front moved through Monday. Showers and
even some isolated thunderstorms develop during the day Tuesday,
especially for the afternoon hours. On Tuesday, highs are in
the mid 70s to low 80s and we will notice the humidity. By
Tuesday night, showers and thunderstorms linger as the cold
front attached to that low pressure system in Canada starts to
sink to the southeast Tuesday night and into Wednesday. Some
model guidance hints at a low pressure system trying to develop
along the cold front which would lead to some better
organization of any showers or thunderstorms. Right now, there
is uncertainty in that scenario with isolated to at times
scattered showers lingering into Wednesday while the cold front
moves through. Lows Tuesday night are in the upper 50s to mid
60s. For Wednesday, highs are in the 70s.
Once the cold front sinks well south of the area Wednesday
night into Thursday, there is more uncertainty with our
unsettled weather pattern for Thursday and Friday. There are two
features in play for Thursday and Friday which involve a high
pressure system building in from the north and a low pressure
system developing across the Mississippi River Valley that
moves northeast. There is variability among model guidance in
terms of which feature is more dominant. For example, the GFS
has the high pressure system stronger which keeps us dry on
Thursday and then starts to introduce showers on Friday as the
high weakens a bit across the region. The ECMWF has the high
weaker with showers able to develop both Thursday and Friday.
Due to uncertainty, I stuck close to the NBM output which has
slight chance to chance PoPs on both Thursday and Friday. Highs
on Thursday and Friday are mainly in the low to mid 70s.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR. Winds becoming easterly around 10 knots. Higher
gusts up to 20 knots KACY. With an onshore flow developing, a
marine layer may develop and push inland, especially later in
the day. Kept MVFR CIGs out of the TAFs for now, but would put
the probability of MVFR conditions of at KACY/KMIV around 20%
and 5% or less elsewhere. Moderate confidence.
Tonight...Primarily VFR, though MVFR CIGs possible (30-40%) at
KACY and KMIV. Easterly winds 5-10 kt. Low confidence.
Outlook...
Sunday through Sunday night...Restrictions are possible,
especially for NJ/Delmarva depending on the extent of potential
marine stratus.
Monday through Monday night...VFR. No significant weather.
Tuesday through Thursday...Period of Sub-VFR conditions are
possible in isolated showers and storms, particularly during the
afternoon hours.
&&
.MARINE...
Marginal Small Craft Advisory conditions today and tonight for
much of the ocean waters except near Delaware. This is due to
gusts around 25 kts this morning transitioning more towards
seas building up to 5 ft by tonight. Otherwise, fair weather
thru tonight.
Outlook...
Sunday and Monday... A Small Craft Advisory goes until 18Z
Monday for most of the marine ocean zones due to seas up to 5
feet.
Monday night through Thursday...Sub-SCA conditions are
expected.
Rip Currents...
For today, northeast wind 10-15 mph. Breaking wave heights
generally 1 to 2, occasionally 3 feet. There will be an
easterly swell around 1 foot at 4-6 seconds in length, so wind
waves in the surf zone will be dominant over swell. Given the
onshore flow regime and breaking wave heights, have opted to
maintain the MODERATE risk for the development of dangerous rip
currents at all beaches.
For Sunday, east-northeast wind 10-15 mph. Breaking wave
heights increase to around 2 to 3, occasionally 4 feet.
Slightly larger easterly swell increasing to around 2 feet at
6-7 seconds in length. Wind waves in the surf zone will still be
dominant over the swell. With greater wave heights, have opted
to go HIGH risk for Sunday, but not quite confident enough for a
rip current high risk statement just yet.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450.
Small Craft Advisory until 2 PM EDT Monday for ANZ451>453.
Small Craft Advisory from 2 PM Sunday to 2 PM EDT Monday for
ANZ454-455.
&&
SYNOPSIS...Guzzo/RCM
NEAR TERM...RCM
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...Guzzo/RCM
MARINE...Guzzo/RCMHazardous weather outlook, Sep 20, 5:05 AM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EDT Sat Sep 20 2025 MDZ012-015-019-020-210915- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EDT Sat Sep 20 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 1:01 AM EDT | Small Craft Advisory | PHI | 61 hr | |
| Sep 20, 4:34 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 4 days |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.